Jump to content

Progress Report, Treatment #9


washingtonmike
 Share

Recommended Posts

washingtonmike

Greetings All:


I've just finished up treatment #4 on Gemcitabine/Tarceva, this after 5 treatments of Folfirinol/ox. Diagnosed May 24th.


CA19-9 levels now at 67 and continuing to drop from 6,830 on 6 June. WBC count at 2.2L, Platelets at 185, Neutrophils 0.8L.


I'm to start receiving Neupogen injections (weekly) tomorrow.


Appetite is good and eating regularly. Pain is minimal and usually one to two Vicodin daily controls it.


Energy level is a bit on the low side, especially after treatment, and I can't yet have a go-at-it all day long but I'm up and active for most of the day and evening now.


Experienced an upper-body rash a couple of weeks ago which is now clearing and the docs tell me that's a good indicator. So, here's an about-to-be 72 year-old fella with a face full of zits :P I wonder what this crazy disease is going to throw at me next 8)


Cheers, Mike

Link to comment
Share on other sites

Thanks for the update Mike. Your contributions are always really positive and contain some really useful information / facts. This one is particularly good as things seem to be going relatively well for you at the moment. Good luck with the zits!


Take care


Steve

Link to comment
Share on other sites

washingtonmike

Thanks all. I'm preparing for an out-of-town trip, leaving on Thursday, returning on Saturday, this for a convention. I may have to leave the room occasionally and rest a bit (the sessions tend to run long) but I'm really looking forward to this "grand excursion".


My best to all. Cheers, Mike

Link to comment
Share on other sites

PCUK Nurse Jeni

Hi Mike,


Good to hear from you. Great to hear that things are going well for you - and thanks for the positive postings about your treatment.


Yes, the rash is a common side effect of Tarceva (Erlotinib) - often an acne type rash, and yes, it is a good sign! It indicates a response to the drug. The rash can be treated though if it gets too bad, so make sure if it looks infected (especially around the hair follicle areas), or itches badly, that you let your oncologist know, and they can order some treatment for you.


Hope the convention went well.


Kind regards,


Jeni.

Link to comment
Share on other sites

washingtonmike

Hi Jeni: The convention went extremely well, no forced breaks or rest periods. Thankfully the sessions were over by about 4:00 p.m. so there was time to kick off one's shoes and relax a bit before the dinner hour. I must admit I did pretty well for an old guy :P Cheers, Mike

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.